Congruences on regular semigroups with Q-inverse transversals

Authors

  • A. Wang
  • L. Wang

Abstract

We give congruences on a regular semigroup with a Q-inverse transversal So by the congruence pair (abstractly), which consists of congruences on the structural component parts R and Λ. We prove that the set of all congruences for this kind of semigroups is a complete lattice.

Downloads

Published

25.06.2016

Issue

Section

Short communications

How to Cite

Wang, A., and L. Wang. “Congruences on Regular Semigroups With Q-Inverse Transversals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 6, June 2016, pp. 853-9, https://umj.imath.kiev.ua/index.php/umj/article/view/1884.